MAUDE Adverse Event Report: OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH

OVITEX REINFORCED TISSUE MATRIX; SURGICAL MESH
Model Number F10246-1822P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hernia recurrence was noted at the patient's final follow-up visit (approximately 26 months post-op) in a post-market study.The patient was known to have diabetes and undergone at least one previous hernia repair, known risk factors for hernia recurrence.
 
Event or Problem Description
A patient enrolled in a post-market study was reported to have a hernia recurrence approximately 26 months after incisional/ventral hernia repair with ovitex 1sp.

Brand Name
OVITEX REINFORCED TISSUE MATRIX
Common Device Name
SURGICAL MESH
MDR Report Key12748897
Report Number3007321028-2021-00023
Device Sequence Number14572706
Product Code FTM
UDI-Device Identifier09421904065123
UDI-Public09421904065123
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberF10246-1822P
Device Catalogue NumberF10246-1822P
Device Lot NumberERT-8C13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient Weight82